# SDR SIMA20140415009

- Difficulty date: April 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT BENEATH THE LT SIDE COCKPIT AILERON TORQUE TUBE IS CRACKED AT THE LIGHTENING HOLE, APPROXIMATELY 1/2 INCH IN LENGTH.  REPAIRED DAMAGED AREA IAW ERS-EM-53MR-421.
